# SDR DALA2018112766859

- Difficulty date: November 23, 2018
- Submitted: November 27, 2018
- Operation: Air carrier
- Aircraft: N684DA
- Make and model: Boeing 757232
- Aircraft serial: 27104
- Aircraft time: 85,156 hours, 35,020 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Loose
- Location: R1 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 684, L/P 5320706) 1R DOOR WILL NOT ARM OR DISARM. FOUND GIRT BAT LOOSE ON FWD SIDE OF DOOR- SECURED GIRT BAR PER B757 AMM 25-66- OPS CKS GOOD.
